# SDR SWIA201126110

- Difficulty date: April 24, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 18,997 hours, 16,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TWO CEILING EMERGENCY LIGHTS ARE OUT.  (FLT 6819)  RELAMPED EMERGENCY LIGHTS.
